# SDR ASOA201612151375

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND ASD AFT RISER SUPPORT ANGLE CRACKED ON REPAIR ANGLE. REMOVED AND REPLACED THE CRACKED AFT DRAG ANGLE IAW REO 670-52-11-072, TYPE II AND EC/TC REO 670-52-11-072 REV E.
